# SDR YENA20090729082

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 22,050 hours, 7,722 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 216, LGB-JFK, HYD YELLOW SYSTEM RSVR LO LEVEL.  PERFORMED VISUAL INSPECTION OF Y HYD SYSTEM, FOUND LINE GOING FROM HP PTU VALVE BLOCK LEAKING.  REPLACED BROKEN SEAL AND LEAK CHECK OK IAW AMM 29-13-03.  A/C OK TO CONT SERVICE.
